# SDR SWAA2020090437245

- Difficulty date: August 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS727D LBL15 WL154.  REMOVED AND REPLACED NEW CLIP AT BS727 LBL15 WL154 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-10-02-0G-0. 57006U 12AUG20.
